# SDR SWAA2015081242763

- Difficulty date: July 22, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 49,755 hours, 29,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 WINDOW UPPER OUTER CORNER IN RADIUS LOWER EDGE CRACKED.  REPAIRED FRAME IAW ACO.
